Volume 5 (2010), no. 2, cover

 

    1.            Iosevich, A.Kolountzakis, M. N.: The discrepancy of a needle on a checkerboard, II, Uniform Distribution Theory 5 (2010), no. 2, 1–13. (pdf)

    2.            Kraaikamp, C.Smeets, I.: Approximation results for α-Rosen fractions, Uniform Distribution Theory 5 (2010), no. 2, 15–63. (pdf)

    3.            Zhabitskaya, E.: Continued fractions with minimal remainders, Uniform Distribution Theory 5 (2010), no. 2, 55–78. (pdf)

    4.            Kan, I. D.Moshchevitin, N. G.: Approximations to two real numbers, Uniform Distribution Theory 5 (2010), no. 2, 79–86. (pdf)

    5.            Greslehner, J.: The b-adic diaphony of digital sequences, Uniform Distribution Theory 5 (2010), no. 2, 87–112. (pdf)

    6.            Bundschuh, P.Bundschuh, R.: The sequence of Lucas numbers is not stable modulo 2 and 5, Uniform Distribution Theory 5 (2010), no. 2, 113–130. (pdf)

    7.            Ou, W.: Irregularity of distributions and multiparameter Ap weights, Uniform Distribution Theory 5 (2010), no. 2, 131–139. (pdf)

    8.            Levin, M. B.Volinsky, I. L.: Discrepancy estimate of normal vectors (the case of hyperbolic matrices), Uniform Distribution Theory 5 (2010), no. 2, 141–167. (pdf)

    9.            Giuliano, R.Janvresse, É.: A unifying probabilistic interpretation of Benford's law, Uniform Distribution Theory 5 (2010), no. 2, 169–182. (pdf)

10.            Gyarmati, K.Mauduit, C.Sárközy, A.: Measures of pseudorandomness of binary lattices, III (Qk, correlation, normality, minimal values), Uniform Distribution Theory 5 (2010), no. 2, 183–207. (pdf)